MathSciNet Relay Station
MathSciNet bibliographic data
MR682992 (84d:46022) 46B22
Bourgain, J.; Rosenthal, H. P. Geometrical implications of certain finite-dimensional decompositions. Bull. Soc. Math. Belg. Sér. B 32 (1980), no. 1, 57–82.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement